# SDR IPXA09M57436

- Difficulty date: September 9, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 46,521 hours, 7,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1/C REPAIR SURVEY SEQ 284-F1-04 AT AFT FUSELAGE BETWEEN STA 1959 AND 1975 LONG 41AL AND 46L NOT CORRELATED WITH MD-11 SRM.  FABBED AND INSTALLED REPAIR DOUBLER IAW MD11 SRM 53-00-15, FIG 202 AND 203, AND 51-33-01, PARA 8, REF IPXA RCD 343172.
